Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cobby

drugs on accutane?????

why do people have to get narcy when this questions asked. i also want to know, if anyone actually knows. alot of people say weed is ok, but what about chems? is it only because of the liver that stuff could be dodgy? i guess the doctors aren't gonna be all that honest... i am gonna ask my derm anyways.

Share this post


Link to post
Share on other sites

Well, I've done some acid and shrooms on accutane, both went fine. But of course you're taking a risk, but I don't think most drugs'd really be a problem.

Share this post


Link to post
Share on other sites

I'd be wary of any drugs that have a direct effect on serotonin levels....When you are on accutane your brain can have a hard time regualting your serotonin anyway (the biggest offender is MDMA or E or X or whatever you call it) hence the risk of depression it carries.....

Never mind the liver issue.......

Share this post


Link to post
Share on other sites
well ur very stupid to have done so on or off accutane! Shame on you!!!! i'm frowning!

Whatever, thats your opinion, I disagree.

Not that anyone cares, so i'll shut up.. have a nice day...

Indeed, you do that.

Share this post


Link to post
Share on other sites

stick with weed why even risk it when ur on tane for a relatively short time? plus i dont like when random people say "drugs are bad u shuldnt even ask" he didnt ask the question to have people say what hes doing is wrong he wants a logical answer.

Share this post


Link to post
Share on other sites

I didn't have a problem with weed while I was on it. I'm sure it's fine. And weed isn't that bad of a drug... over time it slowly kills brain cells, yes. Over an even longer period of time you may develop lung cancer. People are so much more impaired under the influence of alcohol. And a doctor once told me that the only reason it's illegal is because the government can not tax it because they can't control it. My friend's mom has been smoking it every week for around 25 years, no problems. She still works full-time, has been a caring mom, etc. I mean, it works for some people and others it doesn't. No big deal.

Share this post


Link to post
Share on other sites

thanks for your answer labgirl, thats mostly what i wanted to know. i think i'll stick with weed for a while.

Share this post


Link to post
Share on other sites

thanks for your answer labgirl, thats mostly what i wanted to know. i think i'll stick with weed for a while.

Just some interesting info on MDMA....I posted this a while ago, because someone asked about it specifically:

I know theres an obvious answer to this question, so I dont need to hear it, but its about taking drugs with accutane. im going onto month 4, at 80mg a day. anyways, im probably going to a rave next week with some friends. we're also planning on taking some E too. Ive done it b4 but that was prior to taking accutane. I obivously know its bad, (i think) but does anyone know of any serious side effects of doing this? Ive read a few articles about it but i need some info. I know both drugs are a powerful mood alterer (sp?) but im wondering about this. any info is helpful, thx. (sorry if im not supposed to post this topic on the board)

No...No...No...

E is so bad for you, even not being on accutane. MDMA or 3,4-methylenedioxymethamphetamine (assuming it's pure MDMA, and not cut with anything) comes in a several different isomers (due to the moleucle's chiral centers). this means that there are several shapes of the same molecule. Originally in the 1950's it was syntesized by pharmacists and marketed as a weigh loss drug. Patients noticed it had some strange side effects (feelings of euphoria, excessive thirst, hallucinations, fevers) so the drug was quickly pulled off the market. When street chemists synthesize it they have no control over the reaction and cannot seperate out all of the isomers (neither could the chemists who develpoed the drug originally). One or two of the isomers can seriously effect body temperture, resulting in a dangerous rise of body temperature (this is the main cause of E related deaths). The isomers of MDMA responsible for the euphoric feelings have serious effects on serotonin and noradrenaline levels in the brian. Initially they spike up (hence the euphoria), but once the drug wears off due to a feeback mechanism they fall dangerousy low and produce the classic "E depression" that happens in the following days after taking the drug.....my little sister actually blames E for causing her bipolar disorder...which isn't impossible, since it does mess up the feedback mecanhisms in the brain that are responsible for regulating serotonin and noradrenaline levels.....

Because you are on tane, you may have issues repairing the damage that the MDMA causes to your brain, since isotretonin has been linked to depression and has been shown to effect serotonin and noradrenaline levels for some....

I'm not even goona mention your poor liver.....

When you're off accutane, use at your own risk.....

I'd stick with weed if you absolutely have to use something (it's probably better than drinking on tane anyway)

Share this post


Link to post
Share on other sites

what about prescription drugs [i'd ask my doctor but i dont necessarily have a prescription for them....], like ambien, adderall, or valium??

assuming i'm taking them 'as directed' and not snorting them or overdosing or anything.

Share this post


Link to post
Share on other sites

what about prescription drugs [i'd ask my doctor but i dont necessarily have a prescription for them....], like ambien, adderall, or valium??

assuming i'm taking them 'as directed' and not snorting them or overdosing or anything.

Adderall is an amphetamine used to treat ADD right? I doubt that would be a problem.

As far a valium and ambien go, I don't think they should interact that much....I know the big no-on's are cyclin antibiotics, vitamin A suppliments, phenytoin (an anticonvulsant), and to a lesser extent systemic corticosteroids which can further increase the risk of osteoporosis....

As far as other medications go they should be fine (but ask a doctor just to check and do a little research on your own, cuz doctors miss stuff sometimes)

I'd just be careful of any drug that strains the liver (cholesterol medication and certain antibiotics) and of any prescription med that's used to treat depression (tricyclics and MAOI's). If you have depression than you most likely will have a very hard time getting tane.

Share this post


Link to post
Share on other sites

Listen, drugs are bad for you. Period.

Accutane certainly isn't going to lessen the negative health consequences but it may or may not make them worse. If your doing chems I doubt you are too concerned about your health to begin with and whatever you hear, you're likely just going to continue anyways.

And for the record, I wasn't being "narcy" because of the question, but rather the poor spelling - which is a pet peeve of mine.

Share this post


Link to post
Share on other sites

yeah labgirl i've researched the negative effects of mdma. apparently more people choke on peanuts than die from e pills in the uk! i'm slightly worried about it fucking up my seratonin levels in the long run, so i'm not gonna do any while on tane, after that i dunno.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×